# SDR AALA20090918MIA03

- Difficulty date: September 18, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 25,604 hours, 10,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK CHARGER M1695 FAILED SIC 2908.  REPLACED EMERGENCY BATTERY PACK CHARGER M1695.  ACCOMPLISHED REQUIRED TEST, ALL CHECKED NORMAL.
